mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Common fixed point results of four mappings in ordered partial metric spaces
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. Department of Mathematics, COMSATS Institute of Information Technology. (MAM)ORCID iD: 0000-0001-6516-3212
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. (MAM)ORCID iD: 0000-0003-4554-6528
Department of Mathematics, University of Management and Technology, C-II, Johar Town, Lahore, Pakistan and Faculty of Science, Department of Mathematics, King Abdulaziz University, Saudi Arabia.
2016 (English)In: Waves Wavelets Fractals - Advanced Analysis, ISSN 2449-5557, Vol. 2, no 1, 46-63 p.Article in journal (Refereed) Published
Abstract [en]

On partially ordered set equipped with a partial metric, we study the sufficient conditions for existence of common fixed points of various mappings satisfying generalized weak contractive conditions. These results unify several comparable results in the existing literature. We also study the existence of nonnegative solution of implicit nonlinear integral equation. Furthermore, we study the fractal of finite family of generalized contraction mappings defined on a partial metric space.

Place, publisher, year, edition, pages
De Gruyter Open, 2016. Vol. 2, no 1, 46-63 p.
Keyword [en]
Common fixed point, dominated maps, dominating maps, weakly compatible, integral equation, iterated function system, partial metric space, partially ordered set
National Category
Mathematical Analysis
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-36596DOI: 10.1515/wwfaa-2016-0006OAI: oai:DiVA.org:mdh-36596DiVA: diva2:1145935
Funder
EU, FP7, Seventh Framework Programme
Available from: 2017-10-01 Created: 2017-10-01 Last updated: 2017-10-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textOpen Access to Full text in the journal

Search in DiVA

By author/editor
Nazir, TalatSilvestrov, Sergei
By organisation
Educational Sciences and Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 2 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf